# SDR YENA20121215675

- Difficulty date: December 15, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 48,652 hours, 18,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 13ABC EMERGENCY PATH LIGHTING WIRE AND CONNECTOR BROKEN.  REMOVED AND REPLACED EMERGENCY PATH SEAT MOUNTED HARNESS IAW ESPM 20-44-70.  SEAT EMERGENCY LIGHT OPS CHECK GOOD IAW AMM 33-51-00.
